# SDR C2XA03BT110

- Difficulty date: November 19, 2003
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 12,668 hours, 10,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED TWO STRIPS OF EMERGENCY FLOOR LIGHTING INOPERATIVE.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM, NO FAULTS NOTED, OPS CHECKED GOOD IAW EMB145 AMM NR 33-50-00.
